# SDR C2XA11SH118

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 23,610 hours, 18,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523122419
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LOWER AFT CORNER OF THE SERVICE DOOR CUTOUT WAS FOUND TO BE CORRODED, FRAME 22 STRINGERS 14-15R.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC 5310-01373.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
